# SDR 2021F00048

- Difficulty date: April 19, 2021
- Submitted: May 24, 2021
- Operation: General aviation
- Aircraft: XAAMG
- Make and model: Boeing 737-800
- Aircraft serial: 39439
- Aircraft time: 27,544 hours, 10,040 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4339
- Condition: Damaged
- Location: Stab Trim
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXIING THE STABILIZER TRIM WITHOUT MOVEMENT.  AIRCRAFT RETURNED TO PLATFORM DUE TO TAXYING THE HORIZONTAL STABILIZER TRIM WITHOUT MOVEMENT. MAINTENANCE PERSONNEL PERFORMED REVISION,  DETECTING BITE TO PSEU IAW FIM 22-11 TASK 801 PROCEDURE, SHOWING FAILURE CODE 27-52259; DETECTING THE FLAP POSITION TRANSMITTER DAMAGED; SO THE LH FLAP POSITION TRANSMITTER T427 WAS REPLACED IAW AMM 27-58-01 AND THE FIM 22-11 TASK 801 PROCEDURE WAS PERFORMED, TESTED CORRECT.
